# SDR SWIA202055431

- Difficulty date: November 25, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN BETWEEN FS 310.00-310.00, STGR 25R-24R.  C-CHECK RO 1/16/2021.  REPAIRED EXTERNAL SKIN BETWEEN FS 310.00-310.00, STGR 25R-24R, REF REO 601R-53-21-3367 REV - DATED 2020-12-10.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTIUATION CARD FOR DETAILS.
